# SDR HYIA20180827002

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0277
- Aircraft time: 26,093 hours, 9,179 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202924
- Condition: Corroded
- Location: Rt Nacelle
- Part time: 5,992 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON THE UPPER SURFACE OF THE RIGHT NACELLE OUTBOARD FITTING, AROUND THE FASTENER HOLES OF THE TOP FORWARD FACE OF THE FITTING,  JUST FORWARD OF THE FIREWALL. THE DEPTH OF THIS CORROSION IS .019 IN. THE FITTING WAS REPLACED.
